# SDR DALA13004273272

- Difficulty date: January 24, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320*
- Aircraft serial: 1633
- Aircraft time: 33,955 hours, 15,276 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOORBEAM Y765 LOCATED AT FR 67+10" IN AFT PAX CABIN L=0.553" W=0.214" D=0.003" APPROX.  REPLACED FLOORBEAM Y765 LOCATED FR 66+5" TO FR 70 IN AFT PAX CABIN IAW SRM A320 51-72-11.
